Punjab University Journal of Mathematics, Vol 52, No 3 (2020)

Font Size:  Small  Medium  Large

New Quartic B-spline Approximations for Numerical Solution of Fourth Order Singular Boundary Value Problems

Muhammad Kashif Iqbal, Muhammad Abbas, Bushra Zafar


In this work, we have proposed a new quartic Bspline (QBS) approximation technique for numerical treatment of fourth order singular boundary value problems. The typical QBS functions in association with new approximations for third and fourth order derivatives are employed to interpolate the solution in spatial domain. An error analysis is presented and the proposed numerical technique is proved to be uniformly convergent. We have corroborated this work by considering some test examples containing singularity at one of their boundaries. The comparison of approximate results affirms the superiority of our new approximation method over current methods on the topic.

Full Text: PDF


  • There are currently no refbacks.

Comments on this article

View all comments

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved